Open Access
Translator Disclaimer
2003 Skein-theoretical derivation of some formulas of Habiro
Gregor Masbaum
Algebr. Geom. Topol. 3(1): 537-556 (2003). DOI: 10.2140/agt.2003.3.537

Abstract

We use skein theory to compute the coefficients of certain power series considered by Habiro in his theory of sl2 invariants of integral homology 3–spheres. Habiro originally derived these formulas using the quantum group Uqsl2. As an application, we give a formula for the colored Jones polynomial of twist knots, generalizing formulas of Habiro and Le for the trefoil and the figure eight knot.

Citation

Download Citation

Gregor Masbaum. "Skein-theoretical derivation of some formulas of Habiro." Algebr. Geom. Topol. 3 (1) 537 - 556, 2003. https://doi.org/10.2140/agt.2003.3.537

Information

Received: 12 December 2002; Accepted: 22 May 2003; Published: 2003
First available in Project Euclid: 21 December 2017

zbMATH: 1042.57005
MathSciNet: MR1997328
Digital Object Identifier: 10.2140/agt.2003.3.537

Subjects:
Primary: 57M25
Secondary: 57M27

Rights: Copyright © 2003 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.3 • No. 1 • 2003
MSP
Back to Top